Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diagnosed with HIV, get motions immediately after eating even after treatment. Remedy?

my mother is 72year old and have been dignose with hiv for about 4 years now, two days ago she stool almost immeditely after eating, sample was taking for sensitivty test and a mild infection was detected and was given an antibiotic injection 24hourly, after the first dose she said she feel very better and the stooling stoped, the next after the second dose she complaining stooling again after eating her dinner. please what are the remedies?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Passing stools immediately after meals could be indicative of a parasitic infection. Certain parasitic infections are more common in people with HIV. Treatment is with appropriate antibiotics, after confirming the diagnosis by a stool examination or culture. You have mentioned that a stool culture & sensitivity test has been done already and iv antibiotics have been started. It may take a few days for the infection to clear completely, and so you'll have to be patient. In the meantime please ensure that she takes adequate fluids and a bland diet. If she is having multiple episodes of loose stools, then she can take Oral Rehydration solution (ORS), to prevent dehydration and replenish the water and salt loss.

Best wishes,
Dr. Sheeba Stephen
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor